Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

What causes decrease muscle strength in legs?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9095 Questions
the muscles in my legs ,donot let me rise from a stoop position. I must grab a hold of something to pull up. I am a nurse and still work full time. And I love working. It's very embar. to have this condition. thank you for your time.
Posted Sun, 29 Dec 2013 in General Health
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: Needs investigations. Detailed Answer: Hello, Thanks for posting your query. The decrease in the strength of the muscles could be related to a vitamin D3 deficiency, arthritis, osteoporosis or muscular weakness. You need regular muscle strengthening exercises under the guidance of a proficient physiotherapist to regain the lost strength. Also, do get a few blood tests done to rule out any deficiencies. In case the muscle weakness is persistent or gradually increasing then consulting a neurologist will be helpful. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor